# SDR 2006UALA01823

- Difficulty date: August 24, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 45,662 hours, 31,638 cycles
- Engine: Ge CFM56*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 7904711
- Condition: Leaking
- Location: Nr 1 Eng Csd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO THE FIELD WITH A OIL QUANTITY INDICATOR.  FOUND NR 1 ENGINE CONSTANT SPEED DRIVE CARBON SEAL LEAKING.  REPLACED NR 1 ENGINE CONSTANT SPEED DRIVE CARBON SEAL.
